# SDR UALA2011082404548

- Difficulty date: August 24, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 80,714 hours, 12,995 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: G0781
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEN OFF LIGHT ON IN FLT.  P6-4 RH FUEL BOOST CB POPPED.  CREW REPORTED HAPPENED JUST AFTER RT GENERATOR TRIPPED.  RAN BOTH PUMPS WHILE DOING ENGINE RUN FOR GENERATOR CHANGE.  OPS CHECKED NORMAL.  REPLACED IDG AND GCU PER MM.  RAN NR 2 ENG AND OPS NORMAL.
